MathSciNet Relay Station
MathSciNet bibliographic data
MR2102712 (2006c:93069) 93C65 (93D21 93D30)
Gao, Yan; Lygeros, John; Quincampoix, Marc; Seube, Nicolas On the control of uncertain impulsive systems: approximate stabilization and controlled invariance. Internat. J. Control 77 (2004), no. 16, 1393–1407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement